| Catalog Number |
RONYX35015UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
04/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx stent was implanted into the cx.Approx 3 months post index procedure the patient suffered nstemi of unknown vessel and was treated with medication.The investigator assessed the event as not related to the index device or anti-platelet medication.The sponsor assessed the event as not related to the anti-platelet medication and possibly to the device.The patient is not recovered.[updates 15 and 24 jul 19 reviewed.].
Additional Manufacturer Narrative
Additional information: cec adjudicated the patient died of pulmonary embolism and cancer.If information is provided in the future, a supplemental report will be issued.